# SDR 98FDEA00761

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32052213
- Condition: Failed
- Location: Nr 1 Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

98-308 - ECAM WARNING FOR NR 1 T/R PRESSURIZED ANNUNCIATED, NO REV OR REV UNLOCK LIGHTS ILLUM.  ABORT TAKEOFF.  REMOVED AND REPLACED DIRECTIONAL PILOT VALVE/PRESS SWITCH PER MM 78-31-06-2.  RAN ENG NO FAULTS FND.
